Regularity of the mild solution of a parabolic equation with stochastic measure

Authors

  • I. M. Bodnarchuk

Abstract

We study a stochastic parabolic differential equation driven by a general stochastic measure. The existence, uniqueness, and Holder regularity of the mild solution are established.

Published

25.01.2017

Issue

Section

Research articles

How to Cite

Bodnarchuk, I. M. “Regularity of the Mild Solution of a Parabolic Equation With Stochastic Measure”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 1, Jan. 2017, pp. 3-16, https://umj.imath.kiev.ua/index.php/umj/article/view/1672.